# SDR TWAA9805002

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Cyl
- Part number: 39281375001
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 714 - AFTER CHECK-C MAINTENANCE FLT 714 RETURNED TO STL DUE TO NOSE GEAR DOOR UNSAFE LIGHT ON WITH GEAR RETRACTED.  FOUND LOWER BUNGEE BOLT FOR NOSE GEAR TOO LONG MFG NAS1106-23D.  HIT STRUCTURE AT DOUBLER.  INSTALLED SHORTER BOLT.  AIRCRAFT OPERATED OUT OF STL ON FLT 10, BUT LANDING GEAR WOULD NOT RETRACT.  RETURNED TO STL.  FOUND GROUND BYPASS HANDLE OUT.  REPLACED LATCH ON GROUND BYPASS HANDLE, THE NLG RETRACT CYL, AND THE RETRACT CYCL LOWER BUSHING.  LATCH MFG H5000-2-125-218.  BUSHING MFG S22103780H8-050.  (M)
